# SDR AALA202305107293

- Difficulty date: May 6, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N869NN
- Make and model: Boeing 737823
- Aircraft serial: 40764
- Aircraft time: 34,574 hours, 14,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U12
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD PASSENGER CABIN FLOOR STRUCTURE INTERCOSTAL LOCATED AT BS 328 AND RBL 36. REPLACED INTERCOSTAL PER AARD 51-10-00-05-1.
